Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Swallowed heart pill. Having coughing, puking light white colour spit. Pill melting?

i swallowed my heart pill about an hour ago. ever since then, i have felt like maybe it went down the wind pipe bc i cant quit coughing and im expectoranting a light white color in my spit that keeps coming up with a bitter taste in it. Should I worry about this? Do you think its the pill melting and coming up out of my lungs?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Christina ! take it easy. If breathing problem call someone first. Now if i has bitter taste it may be medicine or stomach juice. Do you still have breathing problem call the friend. If still bitter taste take antiacid pill or take half cup milk and add water to it and drink. Just to reduce stomach acidity. Be healthy bye.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor